# SDR FDEA201106212351

- Difficulty date: June 21, 2011
- Submitted: July 11, 2011
- Operation: Air carrier
- Aircraft: N493FE
- Make and model: Boeing 727227
- Aircraft serial: 21531
- Aircraft time: 42,964 hours, 28,450 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 655623620
- Condition: Corroded
- Location: Bs 740 S27r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON STRINGER 27R AT BS 740 BULKHEAD.  CUT OUT DAMAGED SECTION OF STRINGER IAW SRM 53-10-3 FIG 1 REV 103. FABRICATED STRINGER SECTION AND SPLICE IAW SRM 53-10-3 FIG 1.   INSTALLED STRINGER AND SPLICE IAW SRM 51-30-2 & 53-10-3 FIG 1.
